# SDR YENA2022091300892

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 64,613 hours, 23,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DISCHARGE BATTERY ON FLASHLIGHT AT AFT CABIN ATTENDANT SEAT(2A) APT GALLEY AERA. REFER EMERGENCY EQUIPMENT; REMOVED AND REPLACED FLASHLIGHT AT AFT CABIN ATTENDANT SEAT (2 EACH)AFT GALLEY AERA IAW DWG 25D0489.
